# SDR SWAA201805161633

- Difficulty date: March 30, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED STUB BEAM COMMON TO INTER STRUCTURE AFT FASTENER HOLE AT BS 294, WL 208.  REPAIRED THE STUB BEAM FRAME IAW EA.
